| Model Number |
LTF-S190-5 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the flex deflectable videoscope had a communication error.The issue occurred during setup/inspection for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's investigation.Device evaluation and inspection found an e216 (scope communication error).Based on the results of the investigation, the reported issue of communication error was confirmed and found to be due to damage in the imaging section unit and dirt on the electrical contacts of the video connector section.A definitive root cause of damage imaging section and dirt on the electrical contact cannot be identified.Probable cause could be due to physical stress, wear problem, damage or deterioration of parts, environment problem like as dust/dirt/humidity, olympus will continue to monitor field performance for this device.